# SDR SWAA2025041404182

- Difficulty date: March 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING DEFLECTION CONTROL RIB HAS 2EA ELONGATED FASTENER HOLES.(MARKED)<[01] INSPECTED DEFLECTION CONTROL RIB UPPER TAB ELONGATED FASTENER HOLES AND FOUND TO BE OUT-OF-LIMITS PER SRM 57-51-02-1A-1;[02] VERIFIED DEFLECTION CONTROL RIB UPPER TAB FOUND BE OUT OF LIMITS;[03] CUT AND REMOVED DAMAGE FROM DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-4.;[04] VERIFIED WORK ACCOMPLISHED IN C/A #3;[05] PERFORMED HFEC SURFACE INSPECTION ON THE CUTOUT PER BOEING NDT MANUAL PART 6 51-00-00 PROCEDURE 23. PERFORMED A HFEC HOLE PROBE ON THE DEFLECTIION RIB PER BOEING NDT MANUAL PART 6 51-00-00 PROCEDURE 16. NO DEFECTS FOUND.;[06] FABRICATED -2 FILLER PER SRM 57-51-02-2R-4.;[07] INSPECTED C/A 6.;[08] LOCATED; DRILLED AND DEBURRED REPAIR PARTS PER SRM 57-51-02-2R-4.;[09] INSPECTED C/A 8.;[10] TREATED; PRIMED AND APPLIED ENAMEL FINISH TO REPAIR FILLER AND REPAIR AREA PER SRM 57-51-02-2R-4.;[11] VERIFIED CORRECTIVE ACTION #10;[12] OK TO INSTALL;[13] INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4.;[14] VERIFIED CORRECTIVE ACTION #13;[15] INSPECTED DEFLECTION CONTROL RIB UPPER TAB ELONGATED FASTENER HOLES AND FOUND TO BE OUT-OF-LIMITS PER SRM 57-51-02-1A. CUT AND REMOVED DAMAGE FROM DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-4. INSTALLED REPAIR PARTS PER SRM 57-51-02-2R-4. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[16] SEE INDIVIDUAL SIGN OFFS FOR WORK COMPLETED INSPECTED AS REQUIRED
